Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Saddle parasthesia, lateral sciatica, numbness, back pain, taking codeine

I went to my local accident and emergency yesterday regarding saddle parasthesia. They said I don t have it but I have almost all the symptoms. They won t give me a scan but I feel like I should have one. I also have lateral sciatica . I do have numbness and an occasional burning sensation at my very lower back but I m not incontinent and I could feel when I had an examination of my rectum . Please help as I m taking codeine and I m still in pain.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
The symptoms you are having are likely to be due to nerve compression at the level of sacral spine. A nerve conduction velocity and MRI of the lumbo sacral spine will help in proper diagnosis.
For symptomatic relief you can take methylcobalamin and Vitamin B complex supplements regularly after consulting your physician.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor